# SDR CA050131004

- Difficulty date: January 15, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Bag JETSTM3212
- Aircraft time: 17,470 hours
- Engine: Garrtt TPE33110UG
- Propeller: Mcauly 4HFR34C652
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23079009
- Part serial: 3072
- Condition: Failed
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, B
- Precautionary procedure: O

## Discrepancy

(CAN) GENERATOR WENT OFF LINE, SMOKE AND OIL VISUAL ON COWLING.
